How can you tell if someone is going through withdrawal of some type of drug?
Answers: It depends on what you or he means by "lately". If you mean 6 months then no.not withdrawals. If you mean 6 days then no appetite and clear vomit..odds are he is in the early stages of withdrawal.
he might be sick with no appetite or he might be on crack with no apetite! if his pupils are wide most of the time thens hes still using crack. you cant tell where his lack of apetite comes from...
Crack doesn't usually involve a signficant physical withdrawal, because coke/crack addiction is mainly psychological. Any withdrawal from crack would be shakiness, anxiety, and possible bowel problems. But only VERY heavy crack users will have physical withdrawal. Mainly it will be depression and craving for the drug.
What you're describing sounds more like opiate (heroin) withdrawal. It makes you throw up, have diarrhea, sweats, feverish, chills, spasming, etc.
Throwing up and severe lack of appetite are also signs of heavy crack USE. I sincerely hope your friend HAS quit crack, but maybe he's just telling you he quit to make you feel better. Crack makes you lose weight quickly because it takes away your appetite completely. If he's really overdoing it, too much crack can also cause vomiting.
Good luck to your friend, I hope he gets away from crack as soon as possible because it's a very difficult addiction, which can absolutely ruin lives, and the longer he does it, the more difficult it will be to quit.
according to the what ive read, throwing up is not one of the withdrawal symptoms of crack addiction...may be your friend is just really sick...
I would ask your friend if 'crack' is the only drug they've been on. Since crack/cocaine/meth etc. are certainly difficult to 'kick', technically, they are not physically addictive, it's more of a mental craving.
Frankly, dry heaving, no appetite, diaharea[sp?], loss of appetite, hot/cold sweats, are all signs of OPIATE withdrawal, I.E. heroin, Oxycontin etc.
Either way, you should talk them into seeking MEDICAL assistance. Drug withdrawal is NOTHING to play around with, and should be taken very VERY seriously, it IS possible to go into a gran-mall siezure, and/or DIE from it... get them to a DR ASAP!
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- I have fever =(?
- Where does saliva come from?
- Does Stress really make your hair go grey?
- Can antibiotics cause you to gain weight?
- Why do I constanly sneeze after i run? and Why does my nose run?
- Should our governement legalize the most popular drug ever?
- Emergency! please help!?
- Eyebrow Piercing?
- What should I eat after being sick?
- I think I'm catching a cold, but not sure if its a cold or allergies...?